Alert archive / Illinois / Flash Flood Watches in 2012
Flash Flood Watch 1, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at May 1, 2012, 9:12 PM CDT for Sangamon County, Illinois. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2012, 9:12 PM CDT (02:12 UTC)
- Expired
- May 2, 2012, 5:21 AM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 579 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
676 WGUS63 KILX 020212 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLASH FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 912 PM CDT TUE MAY 1 2012 ILZ051-021400- /O.NEW.KILX.FF.A.0001.120502T0212Z-120502T1400Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- 912 PM CDT TUE MAY 1 2012 ...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY IN EFFECT UNTIL 9 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY. * UNTIL 9 AM CDT WEDNESDAY * AT 905 PM CDT...THE DAM OPERATOR REPORTED THAT WATER IS BEING RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK DOWNSTREAM OF SPAULDING DAM. * IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR CREEK...KEEP ABREAST OF THE SITUATION AND STAY ALERT TO CHANGING CONDITIONS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ SMITH
1 follow-up statement
400 WGUS63 KILX 021021 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 521 AM CDT WED MAY 2 2012 ILZ051-021130- /O.CAN.KILX.FF.A.0001.000000T0000Z-120502T1400Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- INCLUDING THE CITY OF...SPRINGFIELD 521 AM CDT WED MAY 2 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM HAS BEEN CANCELLED. THE DAM OPERATOR REPORTED THAT WATER LEVELS HAVE DROPPED SO THE AMOUNT OF WATER BEING RELEASED AT SPAULDING DAM AT LAKE SPRINGFIELD HAS BEEN REDUCED. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ AUTEN
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at May 1, 8:51 PM CDT, 21 minutes earlier.
Area forecast discussion, May 1, 8:51 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 851 PM CDT TUE MAY 1 2012 .DISCUSSION... ISSUED 845 PM CDT TUE MAY 1 2012 WARM FRONT HAS LIFTED NORTH OF PIA AND BMI EARLY THIS EVENING AND EXPECT THE BOUNDARY TO SLOWLY MAKE ITS WAY NORTHWARD OVERNIGHT. THE STRONG TO SEVERE CONVECTION WHICH DEVELOPED ALONG THE WARM FRONT LATE THIS AFTERNOON HAS SHIFTED WELL EAST OF THE AREA. MAIN THREAT FOR ORGANIZED CONVECTION WILL BE ALONG A COLD FRONT TO OUR NORTHWEST...OVER PARTS OF MINNESOTA INTO NW IOWA. SOME OF THE HI-RES CONVECTIVE ALLOWING MODELS SUGGEST THE CONVECTION TO OUR WEST MAY MAKE IT INTO THE WEST AND NORTHWEST PORTION OF THE AREA BY DAWN WEDNESDAY. HIGHEST CHANCE POPS IN GRIDS THIS EVENING WILL CONTINUE TO BE ACRS THE NORTH...CLOSER TO THE WARM FRONT...AND THEN OVERNIGHT OVER THE FAR NORTH AND WEST WITH THE POSSIBILITY OF THE PLAINS CONVECTION MAKING IT INTO OUR AREA BY DAWN. CURRENT FORECAST HAS THESE TRENDS WELL HANDLED THIS EVENING...AS A RESULT...NO UPDATE WILL BE NEEDED. SMITH && .AVIATION... ISSUED 645 PM CDT TUE MAY 1 2012 LATEST SURFACE MAP INDICATES WARM FRONT HAS SHIFTED NORTH OF THE TAF SITES EARLY THIS EVENING. THE SCATTERED STRONG TO SEVERE STORMS WHICH DEVELOPED ALONG THE BOUNDARY...AFFECTING MAINLY CMI AND DVN... HAVE SHIFTED OFF TO THE EAST. LOOKS AS IF THE MAIN THREAT FOR CONVECTION TONIGHT WILL BE ALONG AND NORTH OF THE BOUNDARY WITH FOG THE MAIN THREAT IN OUR AREA. A SECONDARY THREAT WILL BE WITH LOW LEVEL WIND SHEAR AFTR 06Z...ESP ACRS THE SPI AND PIA TAF SITES BUT FOR NOW...WILL NOT INCLUDE IN TAFS AS IT APPEARS BORDERLINE AT THIS TIME. WILL CONTINUE FROM THE PREVIOUS FCST IN BRINGING VSBYS DOWN TO MVFR AROUND 09Z. WHAT FOG WE DO SEE SHOULD BURN OFF QUICKLY AS GUSTY SOUTH WINDS DEVELOP ACRS THE AREA WITH WIND GUSTS EXPECTED AROUND 25 KTS AT TIMES STARTING AFTR 14Z WED. SMITH && .PREV DISCUSSION... ISSUED 300 PM CDT TUE MAY 1 2012 A WET BIAS IS INDICATED IN ALL OF THE DETERMINISTIC MODELS AS A FRONTAL BOUNDARY LIFTS NORTH AS A WARM FRONT TONIGHT...THEN LINGERS JUST W-NW OF ILLINOIS FOR MUCH OF THE WEEK BEFORE RETURNING AS A COLD FRONT LATER IN THE WEEKEND. A WARM AND HUMID AIRMASS WILL DEVELOP OVER C IL TOMORROW BEHIND THE WARM FRONT. THAT SUMMER- TIME TYPE OF AIRMASS WILL BE RIPE FOR ANY UPPER SHORTWAVES AND LINGERING SURFACE BOUNDARIES TO BECOME ACTIVE WITH STORMS WHEN ANY ELEVATED MIXED LAYERS BECOME UNSTABLE ENOUGH FOR SUSTAINED UPDRAFTS. THE END RESULT IS AN ABUNDANCE OF PRECIP CHANCES PEPPERED THROUGHOUT THE NEXT 7 DAYS...BUT CONFIDENCE ON RAIN/STORM COVERAGE IN GENERAL IS LOW. SHORT TERM...TONIGHT THROUGH THURSDAY. THE WARM FRONT IS CURRENTLY EXTENDING FROM LOW PRESSURE NEAR FULTON COUNTY TO THE SE TOWARD TERRE HAUTE. AN MCV ASSOCIATED WITH THE SURFACE LOW WILL HELP TRIGGER ADDITIONAL SHOWERS AND A FEW STORMS ACROSS THE NORTH INTO THE EVENING. ADDITIONAL STORMS WILL BE POSSIBLE ACROSS THE SOUTH INTO THE EVENING AS THE SOUTHERN PERIPHERY OF THE MCV REMAINS ACTIVE WHERE SUNSHINE WAS MORE PLENTIFUL TODAY. WE KEPT SLIGHT CHANCE POPS IN ALL AREAS TONIGHT TO ACCOUNT FOR VARIOUS CONVECTIVE ELEMENTS THAT MAY FESTER UNDER THE ADVANCING WARM FRONT IN THE NORTH AND THE POST MCV AIRMASS IN THE SOUTH. IN OUR COUNTIES...WEDNESDAY SHOULD BE CAPPED WITH WARM AIR ALOFT FOR MOST OF THE DAY. OUR NORTHERN COUNTIES ARE IN THE DAY 2 SLIGHT RISK FOR SEVERE STORMS...CLOSER TO THE LINGERING WARM FRONT. THE HRRR MODEL IS SHOWING AN ADVANCING STORM COMPLEX LATER TONIGHT ACROSS MN/IA. THAT SYSTEM MAY PUT DOWN AN ADDITIONAL BOUNDARY FROM THE COLD POOL THAT DRIFTS EAST TOWARD IL WED MORNING. IT MAY BECOME ACTIVE AS PEAK HEATING CREATES SURFACE BASED INSTABILITY. EVEN IF MORNING CLOUDS AND FOG LINGER IN THAT AREA THROUGH THE MORNING...ANY EARLY AFTERNOON CLEARING WILL ALLOW FOR RAPID DESTABILIZATION OF THE AIRMASS IN FAR NW IL AND AREAS TO THE W-NW NEAR THE WARM FRONT. IF THE CAP BREAKS TO THE NW...THE STORMS MAY MAINTAIN SEVERE LEVELS INTO SOME OF OUR COUNTIES...BUT THE FARTHER E-SE THEY PROGRESS INTO THE CAPPED AIRMASS...THEY SHOULD LOSE SOME STRENGTH. THEREFORE WE ONLY HAVE SLIGHT CHANCE POPS IN OUR NORTHERN COUNTIES WED/WED NIGHT. THURSDAY MAY BE A SIMILAR SCENARIO TO WEDNESDAY...AS THE WARM FRONT/STATIONARY FRONT REMAINS IN PLACE TO OUR NW. OUR NW COUNTIES ARE IN THE DAY 3 SLIGHT RISK FOR SEVERE STORMS AGAIN AS A RESULT. NEAR RECORD HIGHS IN THE MID TO UPPER 80S ARE EXPECTED WED AND THUR AS DEWPOINTS CLIMB INTO THE MID 60S. IT WILL BE AN UNCOMFORTABLE AIRMASS AFTER THE RELATIVELY COOLER PORTIONS OF APRIL. LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. STORM CHANCES WILL INCREASE FROM NW TO SE ON THURSDAY NIGHT AS LOW PRESSURE MOVES FROM THE DAKOTAS INTO THE GREAT LAKES...DRAGGING A COLD FRONT TOWARD NW IL. STORM CHANCES WILL CONTINUE FRI AND FRI NIGHT AS THE FRONT STALLS OUT ACROSS SOUTH CENTRAL IL. SATURDAY MAY SEE A BREAK IN THE ACTION BUT SLIGHT CHANCES WILL CONTINUE DUE TO THE PROXIMITY OF THE FRONT AND 500MB SHORTWAVES. HIGHER CHANCES OF SHOWERS AND STORMS WILL DEVELOP LATER SUNDAY INTO MONDAY AS THE NEXT LOW PRESSURE CENTER MOVES FROM THE CENTRAL PLAINS INTO C IL ALONG THE FRONT. A COOLER AIRMASS WILL TRY TO DROP SOUTH INTO OUR PORTION OF IL ON MONDAY NIGHT AND TUESDAY...AS HIGH PRESSURE FROM CANADA BUILDS SOUTHWARD. SO WE WENT WITH A COOLING TREND FOR MON AND TUES...WITH TUES HIGHS REMAINING IN THE 60S. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 1, 3:32 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 332 PM CDT TUE MAY 1 2012 ILZ027>031-036>038-040-041-021100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 332 PM CDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING WARM FRONT THIS EVENING. WHILE SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCING SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A NEARLY STATIONARY FRONTAL BOUNDARY WILL PRODUCE PERIODIC THUNDERSTORMS FROM THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042>057-061-021100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 332 PM CDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING WARM FRONT THIS EVENING. WHILE SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCING SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN APPROACHING COLD FRONT WILL BECOME NEARLY STATIONARY ACROSS THE REGION BY THIS WEEKEND...PRODUCING PERIODIC THUNDERSTORMS FROM THURSDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-021100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 332 PM CDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING WARM FRONT THIS EVENING. WHILE SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCING SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN APPROACHING COLD FRONT WILL BECOME NEARLY STATIONARY ACROSS THE REGION BY THIS WEEKEND...PRODUCING PERIODIC THUNDERSTORMS FROM FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, May 1, 5:22 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 5 S DANVILLE 40.07N 87.62W
05/01/2012 M1.00 INCH VERMILION IL EMERGENCY MNGR
AT EOC
&&
25Local storm report, May 1, 5:32 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
532 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL DANVILLE 40.14N 87.62W
05/01/2012 M1.75 INCH VERMILION IL TRAINED SPOTTER
AT 14TH ST AND IL RT 1. RELAYED BY EMA.
&&
25Local storm report, May 1, 6:07 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
607 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 2 N HOMER 40.06N 87.96W
05/01/2012 M1.00 INCH CHAMPAIGN IL MESONET
SWOP REPORT. RELAYED BY CHAMPAIGN EMA. CORRECTED HAIL
SIZE.
&&
25Local storm report, May 1, 6:27 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
627 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TORNADO 5 ESE MONTICELLO 40.00N 88.49W
05/01/2012 PIATT IL EMERGENCY MNGR
BRIEF TOUCHDOWN IN FARM FIELD
0412 PM TORNADO 7 ESE MONTICELLO 39.99N 88.45W
05/01/2012 CHAMPAIGN IL EMERGENCY MNGR
BRIEF TOUCHDOWN IN FARM FIELD.
0415 PM TORNADO 6 SW SAVOY 40.00N 88.33W
05/01/2012 CHAMPAIGN IL EMERGENCY MNGR
TORNADO WAS ON GROUND FOR 7 MINUTES. FROM PIATT CO EMA.
&&
25Local storm report, May 1, 6:34 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
634 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TORNADO TILTON 40.09N 87.64W
05/01/2012 VERMILION IL EMERGENCY MNGR
METAL GARAGE PORT THROWN ABOUT 70 YARDS
&&
25Local storm report, May 1, 7:53 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
753 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FUNNEL CLOUD MONTICELLO 40.03N 88.57W
05/01/2012 PIATT IL TRAINED SPOTTER
0407 PM FUNNEL CLOUD 7 ESE MONTICELLO 39.99N 88.45W
05/01/2012 CHAMPAIGN IL EMERGENCY MNGR
0409 PM TORNADO 5 ESE MONTICELLO 40.00N 88.49W
05/01/2012 PIATT IL EMERGENCY MNGR
BRIEF TOUCHDOWN IN FARM FIELD
0412 PM TORNADO 7 ESE MONTICELLO 39.99N 88.45W
05/01/2012 CHAMPAIGN IL EMERGENCY MNGR
BRIEF TOUCHDOWN IN FARM FIELD.
0415 PM TORNADO 4 SW SAVOY 40.02N 88.31W
05/01/2012 CHAMPAIGN IL EMERGENCY MNGR
TORNADO IN FARM FIELD NEAR 900N AND 500 E. FROM PIATT CO.
EMA.
0415 PM TORNADO 6 SW SAVOY 40.00N 88.33W
05/01/2012 CHAMPAIGN IL EMERGENCY MNGR
TORNADO WAS ON GROUND FOR 7 MINUTES. FROM PIATT CO EMA.
0432 PM HAIL ST. JOSEPH 40.11N 88.04W
05/01/2012 M1.00 INCH CHAMPAIGN IL LAW ENFORCEMENT
0443 PM TORNADO SIDNEY 40.02N 88.07W
05/01/2012 CHAMPAIGN IL EMERGENCY MNGR
BRIEF TOUCHDOWN ON WEST SIDE OF SIDNEY.
0447 PM HAIL 2 N HOMER 40.06N 87.96W
05/01/2012 M1.00 INCH CHAMPAIGN IL MESONET
SWOP REPORT. RELAYED BY CHAMPAIGN EMA. CORRECTED HAIL
SIZE.
0449 PM HAIL OGDEN 40.12N 87.96W
05/01/2012 M0.50 INCH CHAMPAIGN IL CO-OP OBSERVER
0512 PM FUNNEL CLOUD CATLIN 40.07N 87.71W
05/01/2012 VERMILION IL EMERGENCY MNGR
0518 PM TORNADO TILTON 40.09N 87.64W
05/01/2012 VERMILION IL EMERGENCY MNGR
METAL GARAGE PORT THROWN ABOUT 70 YARDS
0518 PM TORNADO TILTON 40.09N 87.64W
05/01/2012 VERMILION IL TRAINED SPOTTER
AT I-74 AND US 150. RELAYED BY VERMILION EMA.
0520 PM HAIL 5 S DANVILLE 40.07N 87.62W
05/01/2012 M1.00 INCH VERMILION IL EMERGENCY MNGR
AT EOC
0520 PM HAIL DANVILLE 40.14N 87.62W
05/01/2012 M1.75 INCH VERMILION IL TRAINED SPOTTER
AT 14TH ST AND IL RT 1. RELAYED BY EMA.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 5:28 AM CDT | Special Weather Statement | ILX | Stark | 47 min |
| May 2, 8:49 AM CDT | River Flood Warning | ILX | Clay, Richland | 44 hr |
Nearby
Flash Flood Watches in Illinois, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.